Does anyone have any tips on how to avoid oral thrush, caused by using steroid inhalers? I always take a drink after using inhalers, to get rid of any residue. A couple of weeks ago I had to get Diflucan for it as there was thrush coating my vocal cords! My voice sounds like I smoke 20 a day, even though I'm a non smoker. Any tips gratefully received.
life is far too serious to be taken seriously
Always rinse out your mouth (spit out water don't swallow) after using steroid inhalers.
My throat gets really raspy in the evening after having taken 2 doses of Advair. I have on hand Vitamin C with zinc cough drops (which I use for my VCD in the past). They were recommended to me by my allergist.
Couple other things you might try. I find it helpful to not just rinse, but brush my teeth right after using the inhaler. In addition to the med from the dr if I get thrush, I take acidophilus - I break open the capsule and dump the contents onto my tongue, let it sort of disolve there and then swallow it. No kidding -it feels as disgusting as it sounds, but a naturpath suggested it and it works really well for me. Doesn't hurt anyway.